Journal Accounting, Management, and Economics

Journal of Accounting, Management, and Economics (JAME) is bi-annually peer-reviewed journal issued by Faculty of Economics and Business, Universitas Jenderal Soedirman. JAME aims to be the media for publishing empirical issues related to accounting, management, and economics studies. 

JAME invites manuscripts in the various topics but not limited to, functional areas of accounting, management economics, including behavioral accounting, financial accounting, public sector accounting, marketing management, finance management, operation management, human resource management and economic development.

Vol 19 No 1 (2017)

Published: 2017-11-06
View All Issues